# SDR AALA200802668

- Difficulty date: October 3, 2008
- Submitted: November 4, 2008
- Operation: Air carrier
- Aircraft: N33414
- Make and model: Doug DC-9-82
- Aircraft serial: 49325
- Aircraft time: 65,398 hours
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY FLASHLIGHT AT AFT RIGHT LAVATORY HAS STRAP BROKEN.  REPLACED STRAP FOR EMERGENCY FLASHLIGHT AT AFT RIGHT LAVATORY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
